# SDR WX0A2022071374153

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N277NV
- Make and model: Airbus A320-214
- Aircraft serial: 3205
- Aircraft time: 46,038 hours, 22,374 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 855770
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ALL 4 BATTERIES FAIL ON SHIP CAP CHECK. / REF AMM 33-51-38 PB 401, REMOVE & REPLACED ALL 4 EMERGENCY LIGHT BATTERIES. BITE & OPS CHECKS GOOD."
